Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 7, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 14, 2019, 10:17 PM EDT for 5 counties in Pennsylvania. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 10:17 PM EDT (02:17 UTC)
- Expired
- Apr 14, 2019, 11:00 PM EDT
- In force
- 43 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Fulton County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 93 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:22 PM EDT | TSTM WND DMG | Cairnbrook, PA | MULTIPLE TREES DOWN ACROSS THE COUNTY INCLUDING ONE ON ROUTE 30 AND ONE ON A RESIDENCE IN CAIRNBROOK. |
| Apr 14, 10:22 PM EDT | TSTM WND DMG | Stoystown, PA | TREE BLOCKING HIGHWAY AT INTERSECTION OF LINCOLN HIGHWAY AND LAMBERTSVILLE ROAD. |
| Apr 14, 10:26 PM EDT | TSTM WND DMG | Mountaindale, PA | TREE DOWN NEAR MOUNTAINDALE. |
| Apr 14, 10:27 PM EDT | TSTM WND DMG | Brownstown, PA | WIRES DOWN NEAR BROWNSTOWN. |
| Apr 14, 10:54 PM EDT | TSTM WND DMG | Altoona, PA | DOWNED TREE ON CAR BY THE INTERSECTION OF 4TH STREET AND 3RD AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:46 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1545 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
904
WUUS51 KCTP 150217
SVRCTP
PAC009-013-021-057-111-150300-
/O.NEW.KCTP.SV.W.0007.190415T0217Z-190415T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1017 PM EDT SUN APR 14 2019
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Bedford County in south central Pennsylvania...
Somerset County in south central Pennsylvania...
Southwestern Fulton County in south central Pennsylvania...
Blair County in central Pennsylvania...
Cambria County in central Pennsylvania...
* Until 1100 PM EDT.
* At 1017 PM EDT, severe thunderstorms were located along a line
extending from Belsano to Friedens to near Frostburg, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Altoona, Johnstown, Somerset, Hollidaysburg, Tyrone, Westmont,
Windber, Ebensburg, Bedford, Belmont, Nanty-Glo, Portage,
Breezewood, Roaring Spring, Geistown, Southmont, Meyersdale,
Berlin, Clearville and New Enterprise.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 164.
The Pennsylvania Turnpike from mile markers 108 to 163.
Interstate 99 from mile markers 0 to 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 300 AM EDT for south central
and central Pennsylvania.
LAT...LON 3972 7907 4005 7912 4036 7900 4057 7888
4073 7840 4074 7822 4034 7823 4030 7826
4022 7823 3972 7821
TIME...MOT...LOC 0217Z 235DEG 50KT 4054 7886 4006 7900 3970 7896
HAIL...0.75IN
WIND...60MPH
$$
RXR1 follow-up statement
259
WWUS51 KCTP 150252
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1052 PM EDT SUN APR 14 2019
PAC111-150301-
/O.CAN.KCTP.SV.W.0007.000000T0000Z-190415T0300Z/
Somerset PA-
1052 PM EDT SUN APR 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOMERSET COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM EDT for south central
and central Pennsylvania.
LAT...LON 3972 7869 4025 7866 4073 7840 4074 7822
4034 7823 4030 7826 4022 7823 3972 7821
TIME...MOT...LOC 0251Z 235DEG 50KT 4078 7841 4030 7855 3994 7851
$$
PAC009-013-021-057-150300-
/O.CON.KCTP.SV.W.0007.000000T0000Z-190415T0300Z/
Bedford PA-Fulton PA-Blair PA-Cambria PA-
1052 PM EDT SUN APR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR BEDFORD...SOUTHWESTERN FULTON...BLAIR AND EASTERN CAMBRIA
COUNTIES...
At 1051 PM EDT, severe thunderstorms were located along a line
extending from near Houtzdale to near Ski Gap to near Bedford, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Altoona, Hollidaysburg, Tyrone, Bedford, Breezewood, Roaring Spring,
Clearville, New Enterprise, Martinsburg, Lakemont, Everett, Bellwood,
Claysburg, Duncansville, Osterburg, Tipton, Buffalo Mills, Crystal
Springs, Blandburg and St. Clairsville.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 164.
The Pennsylvania Turnpike from mile markers 136 to 163.
Interstate 99 from mile markers 0 to 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 300 AM EDT for south central
and central Pennsylvania.
LAT...LON 3972 7869 4025 7866 4073 7840 4074 7822
4034 7823 4030 7826 4022 7823 3972 7821
TIME...MOT...LOC 0251Z 235DEG 50KT 4078 7841 4030 7855 3994 7851
HAIL...0.75IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:24 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 14, 7:24 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service State College PA 724 PM EDT Sun Apr 14 2019 .SYNOPSIS... Low pressure over the Ohio Valley will track across upstate New York tonight, as the trailing cold front pushes through Pennsylvania. Upper level ridging is expected over the region during the middle of the week, then a slow-moving cold front will likely push into the region late Friday into early Saturday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... TOR watch issued for the entire CWA. First volley of thunder and moderate rainfall is a little farther west of the initial cut at the FFA. Pushed it a couple of counties to the west to include Adams, etc. Training is occurring just south of Frederick, MD, with multiple cells crossing directly along the same path thru there in less than an hour. Prev... See hydro section for thoughts on flooding. SWOMCD num 346 mentions the western portions of the CWA in the threat for severe winds and tornadoes. Some clearing and late day heating are getting into Warren Co and could come soon to the other western counties. But, sfc-based CAPE/destabilization is going to be marginal for the rest of the CWA before nightfall (coming soon). That may be the only thing which keep the svr threat down tonight. Prev... As of 2 pm, max 10 hour rain totals are closing in on 0.90" over Warren County. Sfc warm front is draped across the Central Mountains, with KUNV having broken into the warm sector with a dewpoint around 60F (KLHV 63F Td as well). Warm front separates soupy 60+ degree dewpoint air from cool 40s dewpoints NW and N Central Mountains and Pocono Plateau. Boundary layer convergence and deep layer moisture increasing substantially this afternoon ahead of deep upper trof swinging into the Ohio Valley from the Upper Midwest. Light to moderate rain has overspread all but the southeast quarter of my area. Most areas outside of the northwest mountains have only seen a tenth of two of rainfall thus far today, while the northwest has exceeded three quarters of an inch over the last 10 hours. Convective elements within and ahead of this initial rain area remain in check given weak forcing to release instability. Consensus of CAM solutions continue to track this area ENE and into the Lower Susq before lifting it off to the northeast. HRRR solution brings another slug of moderate rainfall into my southeast with a renewed surge and perhaps convective release after 20z, while a lull is seen across the Central Mountains. Meanwhile, cold front lags well to the west and isn't progged to reach the OH/PA border until 00z. Main focus for tonight remains on potential of severe weather and localized flash flooding tonight associated with passage of cold front. Nearly all convection-allowing models show a line of strong convection marching across the forecast area later this evening through 08z ahead of the cold front. Strongly forced, high shear/low cape environment suggestts a QLCS scenario, but given the time of day and limited instability, SPC believes this line will be weakening, particularly east of the Alleghenies. So, its uncertain how much of a severe punch central and especially eastern PA will see. Model timing of the fropa and greatest impacts range from just after 00Z over Warren Co, to between 07-09Z over Lancaster Co if the line maintains integrity and intensity. As previously noted, the orientation of the 50kt 0-3km shear vectors are progged to run close to parallel with the line of convection. However, can't rule out an isolated tornado or two where rear inflow jet causes any line surges/bows. In addition, WPC has placed most of the forecast area within a slight risk area for flash flooding tonight. However, HREFV2 data indicates the greatest threat will be over the northwest half of the CWA, where some members indicate the potential of up to 3 inches in a few spots. As previously mentioned, some of the northwest has already accumulated around 0.9" in 10 hours. 3hr FFG numbers are ranging close to 2 inches over most of the area. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... Blustery and much cooler conditions are expected Monday, as strengthening low pressure passes north of Pa. Passage of upper trough will likely produce scattered rain/snow showers across the Allegheny Plateau. However, surface temps should remain too warm for any snow accumulations. A downsloping westerly flow should result in dry weather across the Susq Valley. However, cold temps aloft will likely result in a good deal of stratocu. Bukfit soundings support wind gusts Monday afternoon close to 40kts across southern Pa, so later shifts may need to consider a possible wind advisory. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Left mentioned of some showers in for later Tuesday into Thursday. Much of this time will be dry. The main issue will be another huge weather system by Friday. Showers and some thunderstorms will be associated with this system. For now, just minor adjustments. For later Saturday into early next Monday, the risk of showers tapers off. GFS and EC still different from run to run and day to day, on how the upper level trough may split apart, and dig southeast. This will make a difference on how things linger past Friday. Either way, not looking quite as cold as it did several days ago. Thus the chance of any snow showers on the back side of the storm is less now. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... An area of IFR/MVFR clouds with lcl cigs AOB 1.5k feet continues to expand into the centreal portion of the CWA this afternoon as warm front lifts northward. Expecting it to work into the n central mountains and northeast by 20z as warm front lifts northward. As southern parts of the region emerge into the warm sector this afternoon, ceilings will improve somewhat to MVFR/VFR but unstable airmass will support scattered to numerous showers and isolated thunderstorms in modest CAPE. Cold front enters western PA early this evening and crosses the region through late tonight. It is expected to be accompanied by a potentially potent north-south oriented line of showers/ tstms with a 1-2 hour period of very gusty winds and heavy rainfall (and significant aviation impacts). Impacts will be in the evening across western terminals and after midnight in the east. Behind the front, westerly flow picks up with a period of gusts to 30-40 mph on Monday along with ceiling restrictions that will be mainly confined to the western/northern terrain. .Outlook... Mon...AM Rain and restrictions. Becoming windy. Tue...Trending VFR; winds subsiding. Wed-Thu...Chance of a shower. Mainly VFR. Fri...Widespread restrictions likely with showers and thunderstorms. && .HYDROLOGY... 0.75-0.90" of rainfall through the day today over the NW has things very wet and many of the smallest waterways are likely high/nearly full. The line of convection to the west is advnacing slower to the east than the elements are moving N/NE. Thiey could also receive more than one thunderstorm this evening/early tonight. Felt the threat was much higher than FFG may reflect there with most of the water not accounted for in the guidance. Plus, we are solidly in the SLGT risk of excessive rain per WPC guidance. The southeastern counties got some heavy rain and patchy flooding two days ago, and they are starting to pick up some rain now. There is some thunder embedded in the stuff moving up from MD/VA. HRRR paints a few stripes of >1" rain in convection there. The Front and associated thunder/heavy rain does not arrive until late tonight, and we are always wary of overnight convection. The deep 60+KT LLJet is loaded with moisture. 1 hr FFG ranges between one inch and two inches. We will also have to watch out for the Swatara Creek which is running high and is arguably the wettest basin around the state right now. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Monday for PAZ004-005-010. Flash Flood Watch until 6 AM EDT Monday for PAZ036-056>059- 063>066. && SYNOPSIS...DeVoir/Martin NEAR TERM...Dangelo/DeVoir/Fitzgerald SHORT TERM...DeVoir/Fitzgerald LONG TERM...Martin AVIATION...DeVoir/RXR HYDROLOGY...
Hazardous weather outlook, Apr 14, 10:13 PM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1013 PM EDT Sun Apr 14 2019 PAZ006-011-012-017>019-024>028-033>035-037-041-042-045-046-049>053- 160215- Potter-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 1013 PM EDT Sun Apr 14 2019 ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Heavy rain from thunderstorms may lead to isolated instances of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056>059-063>066-160215- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 1013 PM EDT Sun Apr 14 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY... ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-160215- Warren-McKean-Elk- 1013 PM EDT Sun Apr 14 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Apr 14, 8:39 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG WARREN 41.84N 79.14W
04/14/2019 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN COUNTYWIDE.
&&
EVENT NUMBER CTP1901173
JRBLocal storm report, Apr 14, 8:46 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
846 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 N WARREN 41.86N 79.14W
04/14/2019 WARREN PA 911 CALL CENTER
TREES AND WIRES ON HOUSE.
&&
EVENT NUMBER CTP1901174
JRBLocal storm report, Apr 14, 9:03 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
903 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG NORTH WARREN 41.87N 79.15W
04/14/2019 WARREN PA 911 CALL CENTER
WIRES ON A VEHICLE.
&&
EVENT NUMBER CTP1901175
JRBLocal storm report, Apr 14, 9:39 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
939 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG KANE 41.66N 78.81W
04/14/2019 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN ON POPLAR STREET.
&&
EVENT NUMBER CTP1901176
JRBSpecial weather statement, Apr 14, 9:42 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
942 PM EDT SUN APR 14 2019
PAZ010-011-017-024-033-150230-
Cameron PA-Somerset PA-Clearfield PA-Cambria PA-Elk PA-
942 PM EDT SUN APR 14 2019
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
SOMERSET...CAMERON...AND CAMBRIA COUNTIES UNTIL 1030 PM EDT...
At 941 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from Brockport to near Indiana. Movement was northeast
at 35 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Johnstown, DuBois, Somerset, Clearfield, Westmont, Windber,
Ebensburg, Belmont, Nanty-Glo, Portage, Sandy, Northern Cambria,
Woodland, Curwensville, Geistown, Southmont, Meyersdale, Berlin,
Patton and Cresson.
LAT...LON 3972 7939 3978 7939 3978 7935 3987 7941
3990 7940 4009 7926 4012 7917 4041 7897
4072 7880 4112 7880 4120 7876 4122 7865
4125 7864 4124 7842 4138 7826 4122 7817
3972 7896
TIME...MOT...LOC 0141Z 245DEG 30KT 4128 7875 4063 7919
EvanegoLocal storm report, Apr 14, 9:47 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG BRADFORD 41.96N 78.64W
04/14/2019 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF BRADFORD.
&&
EVENT NUMBER CTP1901177
JRBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:03 PM EDT | Tornado Warning | CTP | Warren | 57 min |
| Apr 14, 8:31 PM EDT | Special Weather Statement | CTP | Adams | 29 min |
| Apr 14, 8:41 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Warren | 64 min |
| Apr 14, 8:44 PM EDT | Areal Flood Advisory | CTP | Warren | 4 hr |
| Apr 14, 9:29 PM EDT | Areal Flood Advisory | CTP | Elk, McKean | 4 hr |
| Apr 14, 9:34 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 56 min |
| Apr 14, 9:42 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Somerset | 48 min |
| Apr 14, 9:53 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, Schuylkill | 3 hr |
| Apr 14, 10:03 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 42 min |
| Apr 14, 10:24 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Apr 14, 10:31 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 29 min |
| Apr 14, 10:38 PM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
| Apr 14, 10:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 48 min |
| Apr 14, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 55 min |
| Apr 14, 10:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Franklin, Fulton, Huntingdon and 1 more | 47 min |
| Apr 14, 11:11 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 94 min |
| Apr 14, 11:34 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 2 more | 86 min |
| Apr 14, 11:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 49 min |
| Apr 14, 11:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 59 min |
| Apr 15, 12:27 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin | 48 min |
| Apr 15, 12:41 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 52 min |
| Apr 15, 1:07 AM EDT | Special Weather Statement | CTP | Adams, Lebanon, Schuylkill, York | 53 min |
| Apr 15, 2:00 AM EDT | Special Weather Statement | CTP | Lancaster, York | 60 min |
| Apr 15, 2:58 AM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Apr 15, 3:29 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 26 hr |
| Apr 15, 3:49 AM EDT | Wind Advisory | CTP | Adams, Bedford, Blair, Cambria, Cumberland, Dauphin and 11 more | 16 hr |
| Apr 15, 5:23 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.